Products of Sylow groups

Project Author
Issue Date
1994
Authors
Barry, Michael J. J.
Ward, Michael B.
Loading...
Thumbnail Image
Embargo
First Reader
Additional Readers
Keywords
Mathematics
Abstract
Description
Chair
Major
Department
Mathematics
Recorder
License
This article was selected and published in Archiv der Mathematik © 1994 Barry and Ward. All rights reserved.
Citation
Barry, M.J.J. and Ward, M.B. (1994). Products of Sylow groups. Archiv der Mathematik, 63: 289-290.
Version
Published article
Honors
Publisher
Birkhäuser Verlag
Series